# SDR ASAA0210208

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65625073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LATERAL FLOOR SUPPORT AT BS 967-980, LBL 23, LBL 40 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM.  (M)
